Konstantinas Pileckas
Konstantinas Pileckas
Verified email at mif.vu.lt
Title
Cited by
Cited by
Year
Spaces of solenoidal vector fields in boundary value problems for the Navier-Stokes equations in regions with noncompact boundaries
LV Kapitanskii, KI Piletskas
Matematicheskii Institut imeni Steklova Trudy 159, 5-36, 1983
109*1983
Solution of Leray's problem for stationary Navier-Stokes equations in plane and axially symmetric spatial domains
MV Korobkov, K Pileckas, R Russo
Annals of mathematics, 769-807, 2015
642015
On steady Stokes and Navier-Stokes problems with zero velocity at infinity in a three-dimensional exterior domain
SA Nazarov, K Pileckas
Journal of Mathematics of Kyoto University 40 (3), 475-492, 2000
622000
Note on the flux problem for stationary incompressible Navier-Stokes equations in domains with a multiply connected boundary
W Borchers, K Pileckas
Acta Applicandae Mathematica 37 (1-2), 21-30, 1994
611994
Existence, uniqueness and asymptotics of steady jets
W Borchers, K Pileckas
Archive for rational mechanics and analysis 120 (1), 1-49, 1992
571992
Certain spaces of solenoidal vectors and the solvability of the boundary problem for the Navier–Stokes system of equations in domains with noncompact boundaries
VA Solonnikov, KI Pileckas
Zapiski Nauchnykh Seminarov POMI 73, 136-151, 1977
56*1977
Reynolds flow of a fluid in a thin three-dimensional channel
S Nazaraov, K Pileckas
Lithuanian Mathematical Journal 30 (4), 366-375, 1990
541990
Asymptotic analysis of the non-steady Navier–Stokes equations in a tube structure. I. The case without boundary-layer-in-time
G Panasenko, K Pileckas
Nonlinear Analysis: Theory, Methods & Applications 122, 125-168, 2015
462015
On the flux problem in the theory of steady Navier–Stokes equations with nonhomogeneous boundary conditions
MV Korobkov, K Pileckas, R Russo
Archive for Rational Mechanics and Analysis 207 (1), 185-213, 2013
442013
On the solvability of the Stokes and Navier-Stokes problems in the domains that are layer-like at infinity
SA Nazarov, K Pileckas
Journal of Mathematical Fluid Mechanics 1 (1), 78-116, 1999
441999
Asymptotic conditions at infinity for the Stokes and Navier–Stokes problems in domains with cylindrical outlets to infinity
SA Nazarov, K Pileckas
Quaderni di Matematica, Advances in Fluid Dynamics 4, 32-132, 1999
431999
On noncompact free boundary problems for the plae stationary Navier-Stokes equations.
K Pileckas, S Nazarov
Journal für die reine und angewandte Mathematik (Crelles Journal) 1993 (438 …, 1993
431993
Navier–Stokes system in domains with cylindrical outlets to infinity. Leray’s problem
K Pileckas
Handbook of mathematical fluid dynamics 4 (8), 445-647, 2007
412007
Existence of solutions with the prescribed flux of the Navier–Stokes system in an infinite cylinder
K Pileckas
Journal of Mathematical Fluid Mechanics 8 (4), 542-563, 2006
402006
Spaces of solenoidal vectors
KI Pileckas
Trudy Matematicheskogo Instituta imeni VA Steklova 159, 137-149, 1983
401983
On the unsteady Poiseuille flow in a pipe
GP Galdi, K Pileckas, AL Silvestre
Zeitschrift für angewandte Mathematik und Physik 58 (6), 994-1007, 2007
372007
Asymptotic analysis of the non-steady Navier–Stokes equations in a tube structure. II. General case
G Panasenko, K Pileckas
Nonlinear Analysis 125, 582-607, 2015
362015
The asymptotic properties of the solution to the Stokes problem in domains that are layer-like at infinity
SA Nazarov, K Pileckas
Journal of Mathematical Fluid Mechanics 1 (2), 131-167, 1999
361999
Recent advances in the theory of Stokes and Navier-Stokes equations in domains with non-compact boundaries
K Pileckas
PITMAN RESEARCH NOTES IN MATHEMATICS SERIES, 30-85, 1996
361996
On the existence of vanishing at infinity symmetric solutions to the plane stationary exterior Navier–Stokes problem
K Pileckas, R Russo
Mathematische Annalen 352 (3), 643-658, 2012
342012
The system can't perform the operation now. Try again later.
Articles 1–20